# SDR 07FDEA00317

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,844 hours, 18,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G WOULD NOT RETRACT USING EITHER SYS 1 OR 2.  CHECKED PROX DETECT CONTROL UNIT FOR FAILURES.  NOTED THAT THE FAILURE CODE "BL" IS LOGGED.  T/S AT  THIS TIME PER TSM 32-30-00 PER AMM 32-10-00-6.  CLEARED MEMORIZED FAULT ON PROX DETECTION UNIT WITH NO FURTHER FAULTS NOTED.  ALL SENSORS SERVICEABLE PER BITE TEST OF PROX DETECTION CONTROL UNIT PER TSM SERVICE OF LT BOOGIE PITCH DAMPER WITH NITROGEN PER AMM 12-12-32-0 PARAGRAPH 10.  FOUND  THAT PITCH DAMPER ONLY HAD A 400 PSI PRECHARGE.  CURRENT LIMITS PER CHART FIG 11 IS 1300 PSI.  RECHARGED PITCH DAMPER TO SERVICEABLE LIMITS PER AMM 12-12-32-0.  PERFORMED LT BOOGIE PITCH DAMPER NITROGEN PRESSURE DECAY CHECK WITH NO PRESSURE DROP OVER A ONE HOUR.
